# SDR CA960909033

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256011
- Condition: Faulty
- Location: Internal
- Component: Bendix
- Stage of operation: TO
- Nature of condition: E, Y
- Precautionary procedure: C, D

## Discrepancy

(CAN) MAGNETO CUT OUT AT ACCELERATION ON TAKEOFF.
